Alert archive / Texas / Red Flag Warnings in 2007
Red Flag Warning 10, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Dec 21, 2007, 1:56 PM CST for 15 counties in Texas. It took effect at Dec 22, 2007, 12:00 PM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2007, 1:56 PM CST (19:56 UTC)
- In effect from
- Dec 22, 2007, 12:00 PM CST
- Expired
- Dec 22, 2007, 8:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3450 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KCRP 211956 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 156 PM CST FRI DEC 21 2007 TXZ229>234-239>247-221000- /O.NEW.KCRP.FW.W.0010.071222T1800Z-071223T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 156 PM CST FRI DEC 21 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM CST SATURDAY. A DRY COLD FRONT WILL MOVE THROUGH SOUTH TEXAS SATURDAY MORNING. DRY AIR WILL MOVE INTO THE REGION BEHIND THE FRONT THROUGHOUT THE DAY AND RELATIVE HUMIDITY VALUES WILL DROP TO BETWEEN 15 AND 25 PERCENT SATURDAY AFTERNOON IN MANY LOCATIONS. IN ADDITION...AN INITIALLY WEAK TO MODERATE NORTHWEST WIND BEHIND THE FRONT SATURDAY MORNING...WILL INCREASE TO 20 TO 30 MPH DURING THE AFTERNOON. THE COMBINATION OF DRY FUELS....DRY AIRMASS AND STRONG NORTHWEST WINDS WILL PROMOTE DANGEROUS FIRE BEHAVIOR CONDITIONS SATURDAY AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ JR
2 follow-up statements
000 WWUS84 KCRP 221218 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 618 AM CST SAT DEC 22 2007 TXZ229>234-239>247-222030- /O.CON.KCRP.FW.W.0010.071222T1800Z-071223T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 618 AM CST SAT DEC 22 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. A DRY COLD FRONT WILL MOVE THROUGH SOUTH TEXAS THIS MORNING. DRY AIR WILL MOVE INTO THE REGION BEHIND THE FRONT THROUGHOUT THE DAY AND RELATIVE HUMIDITY VALUES WILL DROP TO BETWEEN 15 AND 25 PERCENT SATURDAY AFTERNOON IN MANY LOCATIONS. IN ADDITION...WINDS BEHIND THE FRONT WILL GRADUALLY PICK UP BEHIND THE FRONT SATURDAY MORNING...INCREASING TO 20 TO 30 MPH DURING THE AFTERNOON AND EARLY EVENING. THE COMBINATION OF DRY FUELS....DRY AIRMASS AND STRONG NORTHWEST WINDS WILL PROMOTE DANGEROUS FIRE BEHAVIOR CONDITIONS SATURDAY AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS84 KCRP 222236 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 436 PM CST SAT DEC 22 2007 TXZ229>234-239>247-230200- /O.EXT.KCRP.FW.W.0010.000000T0000Z-071223T0200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 436 PM CST SAT DEC 22 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM CST THIS EVENING. THE COASTAL BEND...VICTORIA CROSSROADS...AND THE RIO GRANDE PLAINS REGIONS CONTINUE TO REMAIN UNDER THE INFLUENCE OF EXTREMELY DRY CONDITIONS. STRONG NORTHWEST WIND WITH SUSTAINED WIND SPEEDS GENERALLY BETWEEN 20 TO 30 MPH...WITH GUSTS TO NEAR 40 MPH...WILL PERSIST INTO THE EVENING HOURS. THE COMBINATION OF DRY FUELS...A DRY AIRMASS AND STRONG NORTHWEST WINDS WILL CONTINUE TO PROMOTE DANGEROUS FIRE BEHAVIOR CONDITIONS THROUGH THIS EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 87
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Dec 21, 9:52 AM CST, 4 hours 4 minutes earlier.
Area forecast discussion, Dec 21, 9:52 AM CST, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 952 AM CST FRI DEC 21 2007 .UPDATE...NO UPDATES ARE REQUIRED TO TODAYS FORECAST. RETURN FLOW WILL RESUME THIS AFTERNOON. JUST SOME HIGH CIRRUS SKIRTING ACROSS THE CWA DURING THE DAY. WILL TAKE A LOOK AND RED FLAG POTENTIAL BEHIND TOMORROWS FRONT WITH THIS AFTERNOONS PACKAGE. && .PREV DISCUSSION... /ISSUED 322 AM CST FRI DEC 21 2007/ SHORT TERM (TODAY THROUGH SATURDAY)...LOW DEWPOINTS AND GOOD DECOUPLING HAVE DROPPED TEMPERATURES WELL BELOW NORMALS FOR LATE DECEMBER THIS MORNING. MODELS ARE CONSISTENT IN RESUMING RETURN FLOW AS A DEEP MERIDIONAL TROUGH KICKS OUT OF THE INTERMOUNTAIN WEST INTO THE PLAINS. THAT RETURN FLOW SHOULD BOOST HIGHS THIS AFTERNOON...LEAVING THEM JUST A CATEGORY OR TWO SHY OF THURSDAYS HIGHS. THE RETURN FLOW ALSO WILL BRING MORE LOW LEVEL MOISTURE INTO THE AREA...WHICH BECOMES MORE APPARENT FRIDAY NIGHT AS OVERNIGHT LOWS REMAIN 10-12 DEGREES ABOVE THIS MORNINGS LOWS. CANNOT RULE OUT A STRAY SHOWER OR SO OVER FAR NERN SECTIONS...THOUGH ANY ACTIVITY WOULD BE SPOTTY AT BEST. HAVE OPTED TO REMAIN WITH THE FAR MORE CONSISTENT NAM IN RESOLVING THE STRONG FRONTAL PASSAGE SATURDAY. MAIN CONCERN ARE WINDS...ESPECIALLY OVER THE WATER WHERE HIGH SCA CONDITIONS ARE LIKELY...WITH SOME POSSIBLE GALE FORCE GUSTS FROM LATE SATURDAY MORNING THROUGH THE AFTERNOON AND INTO THE EVENING. WILL LEAVE ANY LAND-BASED HEADLINES OUT FOR NOW AS EXPECT RH LEVELS TO BE TOO HIGH FOR RED FLAG CONDITIONS...AND SURFACE WINDS TO REMAIN BELOW WIND ADVISORY CRITERIA. DESPITE NAMS TENDENCY TO UNDERESTIMATE LOW LEVEL MOISTURE POOLING OUT AHEAD OF STRONG FRONTAL PASSAGES...THINK ORGANIZED PRECIPITATION WILL BE HARD TO DEVELOP WITH CAPPING ALOFT PRIOR TO FROPA...AND STABILIZATION BEHIND THE FRONT SHOULD PRECLUDE PRECIPITATION AFTER PASSAGE. SLIGHT CHANCE POPS NORTHEAST ZONES ALONG THE FRONT SEEM THE BEST WAY TO DESCRIBE POTENTIAL FOR SPOTTY RAIN OR SPRINKLES. AVIATION...VFR CONDITIONS EXPECTED THROUGH THE PERIOD. LIGHT WINDS WILL TURN SOUTHEAST AFTER SUNRISE TODAY. MARINE...LIGHT WINDS AROUND DAYBREAK WILL TURN ONSHORE AND GRADUALLY BUILD AHEAD OF THE FRONTAL PASSAGE. STRONG PRESSURE RISES BEHIND THE FRONT SIGNAL VERY STRONG WINDS...SLOWLY DECAYING THROUGH SATURDAY NIGHT. WILL MAINTAIN MENTION OF HIGHER GUSTS IN THE CWF. LONG-TERM (SATURDAY NIGHT THROUGH THURSDAY)...A PROGRESSIVE PATTERN CONTINUES THRU THE EXTENDED. A SERIES OF BOTH SHORT AND LONG WAVES WILL TRAVERSE THE CONUS AND AID IN BRINGING A COUPLE OF COLD FRONTS THROUGH S TX THRU THE MIDDLE OF NEXT WEEK. SFC HIGH ON SAT NIGHT/SUN WILL SETTLE ACROSS S TX ALLOWING WINDS TO RELAX. A WEAK AND RATHER FLAT MID/UPPER RIDGE WILL BLD ACROSS THE AREA WITH A MUCH DRIER AIRMASS LEADING TO EFFICIENT RADIATIONAL COOLING SAT NIGHT AND AGAIN SUN NIGHT. ALONG WITH RATHER COOL SUN MAX TEMPS DUE TO DECENT CAA. MODELS DIFFER ON SOLNS OF A SFC TROF DVLPG NEAR THE COAST ON MONDAY. THE GFS IS MUCH STRONGER WITH A SFC TROF AND MUCH WETTER WITH LOW LEVEL FLOW RIDING OVR THE SFC HIGH SITTING ACROSS TX. THE ECMWF IS DRY WITH A WEAKER SFC TROF AND SHOWS IT FARTHER EAST OVR THE WATERS. THE SFC TROF WILL BE THE MAIN FOCUS FOR RAIN AND THUS LOCATION OF HIGHEST QPF WILL DEPEND ON LOCATION OF SFC TROF. FOR NOW INCLUDED A MENTION OF A SLIGHT CHC ACROSS E CWA FOR MON...GIVEN THAT BOTH MODELS ARE SHOWING A LOW TRACKING ACROSS TX THROUGH MON AND THE RRQ OF THE JET MOVING INTO A FAVORABLE POSITION WITH INCREASING UPPER DIFFLUENCE. AS THE SFC LOW LIFTS TO THE NE THRU TUE...SFC HIGH PRESSURE IS REINFORCED ACROSS S TX ALONG WITH DRIER AIRMASS AND MODERATING TEMPS. LOW PRESSURE DEEPENS ACROSS W TX ON THU IN RESPONSE TO THE NEXT UPPER LOW RESULTING IN ONSHORE FLOW...INCREASING MOISTURE AND INCREASING POTENTIAL FOR RAIN. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 79 62 76 40 58 / 0 10 10 0 0 VICTORIA 77 57 71 35 56 / 0 20 20 0 0 LAREDO 83 55 74 39 59 / 0 0 10 0 0 ALICE 82 58 76 37 58 / 0 10 10 0 0 ROCKPORT 75 62 74 43 57 / 0 20 20 0 0 COTULLA 80 52 71 32 58 / 0 0 10 0 0 KINGSVILLE 81 60 78 39 59 / 0 10 10 0 0 NAVY CORPUS 77 64 75 44 56 / 0 10 10 0 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && JR/76...SHORT TERM JR/19...LONG TERM
Hazardous weather outlook, Dec 21, 5:52 AM CST, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 552 AM CST FRI DEC 21 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-221200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 552 AM CST FRI DEC 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO DEVELOP OVER THE COASTAL WATERS SATURDAY AND CONTINUE INTO EARLY SUNDAY. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AGAIN ON MONDAY AND WEDNESDAY. .LONG TERM FIRE WEATHER DISCUSSION... A STRONG NORTHERLY FLOW WILL GRADUALLY DIMINISH THROUGH THE DAY SUNDAY. BELOW NORMAL TEMPERATURES AND RH VALUES ARE EXPECTED SUNDAY AS HIGH PRESSURE SETTLES INTO THE REGION. NEAR NORMAL TEMPS/RH VALUES ARE EXPECTED TO DEVELOP MONDAY AND TUESDAY AHEAD OF ANOTHER UPPER LEVEL DISTURBANCE. THIS DISTURBANCE IS EXPECTED TO PUSH ANOTHER COLD FRONT THROUGH THE REGION WEDNESDAY AND PRODUCE SLIGHTLY BELOW NORMAL TEMPS/RH VALUES WEDNESDAY AFTERNOON AND CONTINUE INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Red Flag Warnings in Texas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.